MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE, CUFFED, SPIRAL-FLEX 7.0; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL ET TUBE, CUFFED, SPIRAL-FLEX 7.0; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 5-12614
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: " on (b)(6) 2025, et tube was completely blocked under pressure during use and could not be used.There was no health consequences for the patient.".
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of "blocked/obstructed - tube" was confirmed based upon the sample received.The customer returned one unit 5-12614 et tube, cuffed, spiral-flex 7.0 for investigation.Visual examination of the sample revealed that the tube was kinked around the "id 7.0" of the marking near the proximal end of the tube.The inner part of the tube was occluded due to the kink.It was evident that the returned sample would not pass a kink test based on the extent of the damage.A device history record review was performed on the spiral-flex et tube with no evidence to suggest a manufacturing related cause.The damage observed on the et tube is consistent with damage that can be caused by pinching the tube with high force.It could not be determined what caused the tube to kink.
 
Event or Problem Description
It was reported that: "(b)(6) 2025, et tube was completely blocked under pressure during use and could not be used.There was no health consequences for the patient.".

Brand Name
ET TUBE, CUFFED, SPIRAL-FLEX 7.0
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23680123
Report Number3003898360-2025-00880
Device Sequence Number9715838
Product Code BTR
UDI-Device Identifier04026704397402
UDI-Public(01)04026704397402(11)230418(17)280417(10)73D2300569(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K844296
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5-12614
Device Lot Number73D2300569
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown